Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: ``On the order of some error functions related to $ k$-free integers'' (Proc. Amer. Math. Soc. 35 (1972), 325-332)


Author: V. S. Joshi
Journal: Proc. Amer. Math. Soc. 51 (1975), 251-252
MSC: Primary 10H25
Original Article: Proc. Amer. Math. Soc. 35 (1972), 325-332.
MathSciNet review: 0389795
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H25

Retrieve articles in all journals with MSC: 10H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0389795-9
PII: S 0002-9939(1975)0389795-9
Article copyright: © Copyright 1975 American Mathematical Society